Remarks on duality in graph spaces of first-order linear operators

Jensen, Max (2006) Remarks on duality in graph spaces of first-order linear operators. PAMM - Proceedings in Applied Mathematics and Mechanics, 6 (1). pp. 31-34. ISSN 1617-7061

Full text not available from this repository.

Abstract

Graph spaces provide a setting alternative to Sobolev spaces and BV spaces, which is suitable for the analysis of first-order linear boundary value problems such as Friedrichs systems. Besides investigations of the well-posedness of the continuous problem there is also an increasing interest in the error analysis of finite element methods within a graph space framework. In this text we elucidate various methods for an explicit representation of dual spaces of graph spaces.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Max Jensen
Date Deposited: 19 Jun 2013 10:54
Last Modified: 19 Jun 2013 10:54
URI: http://sro.sussex.ac.uk/id/eprint/45500
📧 Request an update